The topic First Aid for Famotidine Overdose you are seeking is a synonym, or alternative name, or is closely related to the topic First Aid for H2 Receptor Antagonists Overdose.
Please find relevant information on First Aid for Famotidine Overdose regarding cause, signs & symptoms, administration of first aid treatment, prognosis, preventive measures, and additional resources HERE.
- H2 receptor antagonist is a compound that helps reduce stomach acid. The drugs are also sold as Zantac, Pepcid, Tagament, and Axid among others
- An H2 Receptor Antagonists Overdose is the accidental or intentional intake of the drug in dosage higher than the prescribed values
- The condition is diagnosed based upon the clinical history, combination of signs and symptoms, and additional tests (that may include, in some cases, radiological studies and laboratory tests)
- In case of an emergency, call 911 (or your local emergency number) for assistance
- In case of an overdose, call National Poison Control Center at 800-222-1222 (or your local poison control center) and follow instructions
- Provide them with information such as dosage, type, strength and time of ingestion of medication, age, weight and general health status of affected individual
What are some Useful Resources for Additional Information for Famotidine Overdose?
National Capital Poison Center (USA)
3201 New Mexico Ave, Suite 310 Washington, DC 20016
Administrative Line: (202) 362-3867
Emergency Line: 1 (800) 222-1222
Fax: (202) 362-8377
References and Information Sources used on Famotidine Overdose:
https://medlineplus.gov/ency/article/002585.htm (accessed on 09/21/2017)
http://www.merckvetmanual.com/toxicology/toxicities-from-human-drugs/gastrointestinal-drugs-toxicity (accessed on 09/21/2017)
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3890976/ (accessed on 09/21/2017)
https://www.fda.gov/ForConsumers/ConsumerUpdates/ucm253338.htm (accessed on 09/21/2017)
Helpful Peer-Reviewed Medical Articles on Famotidine Overdose:
Tran, M. (2004). Drug overdose. Key Topics in Critical Care, 149.
Fogg, T. B., Semple, D., & Simpson, H. (2008). BET 2. COMBINATION THERAPY WITH H2 AND H1 ANTIHISTAMINES IN ACUTE, NON-COMPROMISING ALLERGIC REACTIONS. Emergency Medicine Journal, 25(3), 165.
Cooney, D. O. (2016). Activated Charcoal: Antidote, Remedy and Health Aid. TEACH Services, Inc..
Campbell, R. L., Li, J. T., Nicklas, R. A., & Sadosty, A. T. (2014). Emergency department diagnosis and treatment of anaphylaxis: a practice parameter. Annals of Allergy, Asthma & Immunology, 113(6), 599-608.
Sheen, S. S., Choi, J. E., Park, R. W., Kim, E. Y., Lee, Y. H., & Kang, U. G. (2008). Overdose rate of drugs requiring renal dose adjustment: data analysis of 4 years prescriptions at a tertiary teaching hospital. Journal of general internal medicine, 23(4), 423-428.
Reviewed and Approved by a member of the DoveMed Editorial Board
First uploaded: Sept. 21, 2017
Last updated: Sept. 21, 2017
Was this article helpful?